# SDR CALA9700297

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14062
- Make and model: Doug DC-10-30
- Aircraft serial: 47863
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Part number: 806125
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS EXTENDED FOR LANDING, THERE WERE NO GREEN LIGHTS INDICATED ON FORWARD PANEL OR SECOND OFFICER'S PANEL.  THE GEAR WAS CYCLED AND INDICATIONS WERE NORMAL.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE PROXIMITY CONTROL SWITCH UNIT AND OPERATIONAL CHECKS WERE NORMAL.
